MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Hemorrhage/Blood Loss/Bleeding (1888); Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For section b2: the exact date of death is unknown.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to patient's underlying condition, procedural issues, resistance/non-compliance to medication, or a silk road medical device, hence, this event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a few days after a right transcarotid artery revascularization (tcar) procedure, the patient presented with stroke like symptoms.Imaging revealed stent restenosis and the physician noted a diseased clot within the stent.The patient was then placed on lytic therapy to treat the diseased clot, which led to a hemorrhagic bleed and subsequent patient's demise.At this time, it is unknown if the reported event of stroke and restenosis are related to patient's underlying condition, procedural issues, resistance/non-compliance to medication, or a silk road medical device, hence, this event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
Additional/updated information can be found in the following fields: b4: date of this report.B5: describe event or problem.G6: type of report.H2: if follow up, what type? h11: additional manufacturer narrative.
 
Event or Problem Description
This supplemental mdr is being submitted to update section b5 per internal review: the patient's death is attributed to the administration of thrombolytic therapy which resulted in bleeding and a subarachnoid hemorrhage and is not related to a silk road medical device.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19397446
Report Number3014526664-2024-00105
Device Sequence Number12501590
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)260731(10)18234322
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number18234322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age67 YR
Patient SexFemale